It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 03-16-2012, 11:28 PM   #1
Newbie
(female)
 
Join Date: Mar 2012
Location: Bellingham, WA USA
Posts: 1
aleasheia HB User
Taking ogestrol tBlets

I have been taking ogestrol tablets for almost a year now. I have had normal periods that start either a day before or a day after starting the sugar pills. but for the last 2 months in a row I have not had a period at all but do get some cramping like its going to start. i also noticed during this last birth control cycle that almost everytime i took my pill i would get cramping. Took pregnancy test they were negative. i also seem to get a little cramping when i need to urinate and having to urinate alot mkre frequently then normal.

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 06:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!